# SDR CA130208007

- Difficulty date: February 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 7,216 hours
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT HAD JUST COMPLETED POWER CHECK FOLOWING DAY OF HELISKI OPS AND WHEN MECHANIC EXITED THE AIRCRAFT DURING ENGINE COOL DOWN HE HEARD A LOUD BANG FOLLOWED BY A GRINDING NOISE.  SHUT ENGINE DOWN AND DISCOVERED A PROBLEM NEAR THE FRONT OF THE ENGINE.  BOTH ENGINE CHIP PLUGS FOUND COVERED IN METAL AND GRINDING NOISE WHEN ROTOR BLADES TURNED BACKWARDS.  ACFT GROUNDED AND ENGINE IS BEING REPLACED.  WILL FORWARD RESULTS OF INVESTIGATION.  WILL FORWARD MODULE TIMES.
